| Model Number |
1012-04-060 |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/07/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the surgeon broached up to a size 6 trilock broach and while implanting the final implant, the size 6 stem was sitting loaner than the level of the broach which increased the risk for subsidence.The surgeon then asked for a size 7 after broaching up to that size.The sales representative requested that the hospital wash and return the implant so the sales representative can send it in for analysis.The event occurred at 3 pm and added 5 minutes to the case.The patient outcome was not affected.Doe: (b)(6) 2021.Affected side: unknown hip.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot : a search of the depuy nonconformance (nc) quality system found no nc¿s associated with this product/lot combination.Device history review : a search of the depuy nonconformance (nc) quality system found no nc¿s associated with this product/lot combination.